An L1-type estimate for Riesz potentials
JournalArticle (Originalarbeit in einer wissenschaftlichen Zeitschrift)
ID 3346549
Author(s) Schikorra, Armin; Spector, Daniel; Van Schaftingen, Jean
Author(s) at UniBasel Schikorra, Armin
Year 2017
Title An L1-type estimate for Riesz potentials
Journal Revista Matemática Iberoamericana
Volume 33
Number 1
Pages / Article-Number 291-303
Abstract In this paper we establish new L1-type estimates for the classical Riesz potentials of order α∈(0,N): ∥Iαu∥LN/(N−α)(RN)≤C∥Ru∥L1(RN;RN). This sharpens the result of Stein and Weiss on the mapping properties of Riesz potentials on the real Hardy space H1(RN) and provides a new family of L1-Sobolev inequalities for the Riesz fractional gradient.
Publisher European Mathematical Society
ISSN/ISBN 0213-2230
Full Text on edoc No
Digital Object Identifier DOI 10.4171/RMI/937

MCSS v5.8 PRO. 0.504 sec, queries - 0.000 sec ©Universität Basel  |  Impressum   |